TheLupusSite.com banner

1 - 10 of 10 Posts

·
Registered
Joined
·
3,471 Posts
Discussion Starter #1
morning happy boxing day out there ;) Well im sure this incress is making my ankles swell up and knees, and breathing even feels worse, ive been on steriods for 4 yrs in january, so i dont understand if its them, but fel its got be,

was incressed 10mg to 30mg on the 11th december do you think it would be them? i cant lie down in bed, brething not good, but i know aswell there islots of bugs going about, im not silly, so could just be that.

ive got a job to get about like a old women, thought steriods were supose to make us feel better, my esr is down though to 11 now. just dont feel right at all

ok my moan over :hehe: have a good day Lin xxxxxxxx
 

·
Marika
Joined
·
349 Posts
Happy Boxing Day to you too....

Strange that the increase doesn't take the swelling down ..if it's a flare or infection....last week I had a flare my hand and wrist looked like a cartoon it was so thick ...the DR. increased my pred. to 50mg. and with 24 hrs it was going down by 3 days it was gone just a little sore...i had alaready started to decrease and am now back down to 5mg......I really don't know can't u call somewhere and check maybe....
hope all goes well

Marika
 

·
Registered
Joined
·
6,152 Posts
Hi Lin

Im sorry to hear you are still unwell despite the pred increase. I recently had a similar problem in that my breathing became very bad when I had to increase the pred. I also had terrible increase in leg/ankle swelling at the same time. I posted about it and the link to that post is below.

At the same time however I was also breeding a chest infection and didnt realise. The breathing resolved after a course of anti biotics and having come down somewhat on the pred. I never did find out if the pred was the cause of the breathing problems or else it was the coincidence of the chest infection. I did contact the hospital but they advised to continue on the pred. Sorry, Im not much help really.

http://www.thelupussite.com/forum/showthread.php?t=72021

The attached link does say that Prednisone can cause breathing difficulties and swelling as serious side effects

Symptoms of a serious allergic reaction include: rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist
http://www.medicinenet.com/prednisone-oral/article.htm

I know the last thing you want to be doing is seeking medical advice on Boxing Day but given all the problems you have had lately Lin, I think it would be wise to seek some advice. By the way I have also been on pred for four years as well but on lower doses.

Can you speak in sentences without having to stop for breath? If you can only manage a word or two and then have to breath in, its a sign that something needs to be checked out quickly.

Let us know how you are - ok?

Much love
Joan:rose:
 

·
Registered
Joined
·
19 Posts
Hi lin, I am just thinking about you and wondering if you are feeling any better today? I hope you have called your doc if your breathing isn't better.

Take care of yourself and please let us know how you are doing today.

Sending hugs your way.
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter #5
arr thank you, im still finding breathing not good sat up sleeping, going to go dr's monday cant do with this, ankles and lower legs to knees still keep swelling up, dd said they were up too.

Im sat here now on the bed with the window wide open, frost or no frost, its as if ive got something gone stright to my chest, thats how it feels, heavy feeling, pressing down, or like ive smoked 100cigs, which No i dont smoke, cant even say the pred is making me feel wonderful, but i supose it must have given me a little boost somewhere,

will let you know what dr says when i ring up monday thank you for being here, Got local rheumy on the 2nd too thanbk god. i know i will be ok, but dont like struggling to breathe either, makes it harder and my mouths dry all time as its open :),

thank you Lin xxx

PS Hope you have had good xmas xx
 

·
Registered
Joined
·
1,563 Posts
Hi Lin

I am so sorry you are feeling so lousy (((hugs))).I just hope you get some relief and soon.I am sending a lot of (((((((((((((((hugs))))))))))))))your way.Please let us know what you find out and if they can find some relief for you and soon.Take care of yourself young lady ;).Just wanted to let you know i am thinking about you my friend:).

Tammy
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter #7
Tammy bless you, i said to hubby gonna leave the dr's today as im off to rheumy friday morning, and son inlaw as checked my chest out, No he's a dr lol nothing like that, its the way i say it.

I know it doesnt sound like ive got anything on it, i said that to him, he said breathe normal i said i am, its hard, like ive got a bad tight cold and cant keep mouth shut to breathe, if that makes sence, Anyway just wanted to say i will be seen to this friday, no point in gp's when im there friday


thanks though for caring it means a lot, more so when your up in the night and alone, i know there is alwys someone here to help, if only to listen to me, i know someone is or have had the same feelings.

ankles still up weven when been bed at night, fingers tight, its got be these steriods. will see,.

hugs Lin xxxxxxxxxx
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter #8
Well had rheumy on the 2nd, she as told me to go ahead with the incress of the keppra and will write al the other dr's, just hope this sorts its self out better now, she did say that dr b upped the steriods for the fits, and have they helped,

She as also told me got tokeep a diary of when i get them now, as i am not giving them the full picture , as to how many and when, so bought my diary and will be writing them down, she thinks the jolts in my head are mini fits as well. she wants me back in 2 months, one done one to go .

will let you know Lin xxx
 

·
Registered
Joined
·
14,661 Posts
Hello Lin
That's a good idea to keep a diary of your headaches and maybe other symptoms too. It's so easy to forget. How is the breathing now?
Here's to a better New Year for you !
Cheers and Hugs
Clare
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter #10
Hppy new year clare, hows you? Well the breathing would be much better i think if i didnt keep filling my face lol ......... thank god the xmas food as nearly all gone, have made me fresh veg soup today :hehe:.. Dont think the steriods help the breathing, i told rheumy this yesterday, she said they should help your breathing, well i said they have never help me everytime i have had an increace my breathing is worse.

yes the Diary will be good, i foget once ive had one and then carry on so by the time i go see them, i ont know how many fits there as been lol

hope you and family are ok?? Lin xxx
 
1 - 10 of 10 Posts
Top